# SDR DHL200072101

- Difficulty date: May 2, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- Engine: Pwa JT8D7
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 451077
- Condition: Cracked
- Location: Nr 3 Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PER ITEM 1-P,NR 3 EGT REACHED REDUCED JUST AFTER V-1,T/L 3 AHEAD OF 1 & 2. NR 3 REDUCED TO 1.60 EPR GIVING APPROX 85 PERCENT  N1 & 90 PERCENT N2.  EGT WAS AT TOP OF YELLOW.  FUEL FLOW APPEARED NORMAL.  FOUND PS-4 LINE TO PRBC CRACKED.  REPLACED LINE, GROUND RAN ENG, ALL PARAMETERS NORMAL PER DHL JRH 06-01 TO 06-05.  BORESCOPE INSP OF NR 3 ENG SHOWED NO DEFECTS.
